Patient :How do you do this evening, my name is Charles Hernandez, I am a Wounded Combat Veteran and have been through some changes these past years, I was diagnosed with PTSd in the extreme, but mind you I am 51 yrs old and have been taking anti-depressants, I have three children, I was active in the bedroom, I never had a problem getting the erection, however, since 2008, I have been taking Sertaline and Prasozin. I read it causes erectile dysfunction and from the point of view, it has been miserable because I am experiencing these episodes, often to a point, I am flat dead of erection.
I have read whereas these two combinations can cause severe damage and which I am suffering from. The VA denies these reports or research or medical writings regarding these contribution to my body.
I am very sad, bitter let alone suffering, it is killing our marriage and I am asking please, if you can tell me, cause I know the VA hospital will not, and I have done some research, whereas both can do more damage than imagined.
So I ask you guys, please if you can tell me in good english as to the effects and the damaged that it may caused. I am going to outside help, but I needed a second opinion in the research regarding the two pills I take that can severely destroy a marriage and my lively hood. please help me.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.